# SDR CA030424006

- Difficulty date: April 8, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 4,693 hours
- Engine: Pwa PT6A42
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 11238002221
- Part serial: 1193
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT WALK AROUND, THE PILOT NOTICED HYDRAULIC FLUID LEAKING FROM THE NOSE GEAR ACTUATOR P/N 112-280022-21. THE FLUID WAS COMING FROM ABOVE THE RETAINER. THE ACTUATOR WAS REPLACED WITH A OVERHAULED UNIT. DURING THE RIGGING PROCESS THE POSITION WARNING LIGHTS WERE MALFUNCTIONING. THE DOWN AND LOCK INDICATION WOULD GO OUT BEFORE THE SWITCH WAS DEACTIVATED. DURING THE EXTEND CYCLE THE DOWN AND LOCK INDICATION WOULD ILLUMINATE BEFORE THE GEAR DOORS OPENED. THE CAUSE OF THE MALFUNCTION WAS THE CONNECTOR ON THE ACTUATOR WAS IMPROPERLY WIRED.
